# SDR CALA2025031002648

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N882UA
- Make and model: Airbus A319-132
- Aircraft serial: 2505
- Aircraft time: 52,568 hours, 29,018 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE WARNING.  CLRD ON ITS OWN. SUSPECT PAX WAS VAPING IN LAV E BASED ON SMELL. INSPECTED LAV FOR TAMPERING. NO SIGNS. PERFORMED OPS TEST OF DETECTION SYSTEM. OPS CHECK GOOD AT THIS TIME. REF AMM 26-17-00-710-001-A
